Alert archive / South Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 36, NWS Wilmington, NC

June 25, 2018Florence County, Marion County, Williamsburg County, South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jun 25, 2018, 6:10 PM EDT for Florence County, Marion County, Williamsburg County, South Carolina. It was in force for 65 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2018, 6:10 PM EDT (22:10 UTC)
Expired
Jun 25, 2018, 7:15 PM EDT
In force
65 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Florence County, SC, Marion County, SC, Williamsburg County, SC

The radar

The Wilmington radar (KLTX), 112 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 6:25 PM EDTTSTM WND DMG5 Nne Olanta, SCTREE DOWN ON CREEK RD.
Jun 25, 6:35 PM EDTTSTM WND DMG1 Ssw Olanta, SCTREE REPORTED DOWN ON PARK AVE. AT THE SOUTHERN EDGE OF THE TOWN LIMIT IN OLANTA, SC. LARGE TREE WAS REPORTED DOWN. CALL CAME IN AT 7:56PM BUT REPORTER SUGGESTED THE DAMAGE OCCURRED BEFORE CALL. RADAR ANALYSIS INDICATED DAMAGE LIKELY OCCURRED AT 6:35PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 1:02 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 10.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2018-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 119 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2018-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
119 J/kg
Mixed-layer CIN
-242 J/kg
Mixed-layer LCL
1541 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

576 
WUUS52 KILM 252210
SVRILM
SCC041-067-089-252315-
/O.NEW.KILM.SV.W.0036.180625T2210Z-180625T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington NC
610 PM EDT MON JUN 25 2018

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Southern Florence County in northeastern South Carolina...
  Southwestern Marion County in northeastern South Carolina...
  Northern Williamsburg County in northeastern South Carolina...

* Until 715 PM EDT.

* At 609 PM EDT, severe thunderstorms were located along a line
  extending from near Sardis to near Brittons Neck, moving south at
  15 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage trees and power lines.

* Locations impacted include...
  Lake City, Kingstree, Johnsonville, Pamplico, Hemingway, Sardis,
  Hannah, Cades, Poston, Nesmith, Brittons Neck, Indiantown, Gresham,
  Hebron, Friendfield, Henry, Kingsburg, Scranton, Coward and Olanta.

This includes Interstate 95 IN South Carolina near mile marker 147.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3395 7931 3392 7931 3390 7927 3369 7924
      3372 7929 3378 7932 3377 7934 3369 7941
      3361 7944 3369 8000 3372 7998 3377 8000
      3382 7991 3388 7988 3389 7995 3395 7997
      3399 7989 3405 8001
TIME...MOT...LOC 2209Z 358DEG 15KT 3399 8001 3394 7936 

HAIL...0.75IN
WIND...60MPH
 
$$

TRA
3 follow-up statements
566 
WWUS52 KILM 252233
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
633 PM EDT MON JUN 25 2018

SCC041-067-089-252315-
/O.CON.KILM.SV.W.0036.000000T0000Z-180625T2315Z/
Florence SC-Marion SC-Williamsburg SC-
633 PM EDT MON JUN 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHERN FLORENCE...SOUTHWESTERN MARION AND NORTHERN WILLIAMSBURG
COUNTIES...

At 633 PM EDT, severe thunderstorms were located along a line
extending from near Sardis to near Outland, moving south at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage trees and power lines.

Locations impacted include...
Lake City, Kingstree, Johnsonville, Pamplico, Hemingway, Sardis,
Hannah, Cades, Poston, Nesmith, Brittons Neck, Indiantown, Gresham,
Hebron, Friendfield, Henry, Kingsburg, Scranton, Coward and Olanta.

This includes Interstate 95 IN South Carolina near mile marker 147.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may 
eventually lead to flash flooding. Do not drive your vehicle through 
flooded roadways.

&&

LAT...LON 3395 7931 3392 7931 3390 7927 3369 7924
      3372 7929 3378 7932 3377 7934 3369 7941
      3361 7944 3369 8000 3372 7998 3377 8000
      3382 7991 3388 7988 3389 7995 3395 7997
      3399 7989 3405 8001
TIME...MOT...LOC 2233Z 351DEG 13KT 3397 7997 3381 7934 

HAIL...0.75IN
WIND...60MPH
 
$$

TRA
566 
WWUS52 KILM 252249
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
649 PM EDT MON JUN 25 2018

SCC067-252259-
/O.CAN.KILM.SV.W.0036.000000T0000Z-180625T2315Z/
Marion SC-
649 PM EDT MON JUN 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MARION COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.

LAT...LON 3382 7935 3369 7941 3361 7944 3369 8000
      3372 7998 3377 8000 3382 7991 3388 7988
TIME...MOT...LOC 2249Z 009DEG 26KT 3384 8001 3368 7938 

$$

SCC041-089-252315-
/O.CON.KILM.SV.W.0036.000000T0000Z-180625T2315Z/
Florence SC-Williamsburg SC-
649 PM EDT MON JUN 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHEASTERN FLORENCE AND NORTHERN WILLIAMSBURG COUNTIES...

At 649 PM EDT, severe thunderstorms were located along a line
extending from 7 miles west of Hebron to near Outland, moving south
at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage trees and power lines.

Locations impacted include...
Lake City, Kingstree, Johnsonville, Hemingway, Hebron, Cades,
Nesmith, Henry, Indiantown and Stuckey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3382 7935 3369 7941 3361 7944 3369 8000
      3372 7998 3377 8000 3382 7991 3388 7988
TIME...MOT...LOC 2249Z 009DEG 26KT 3384 8001 3368 7938 

HAIL...0.75IN
WIND...60MPH
 
$$

TRA
782 
WWUS52 KILM 252312
SVSILM

Severe Weather Statement
National Weather Service Wilmington NC
712 PM EDT MON JUN 25 2018

SCC041-089-252321-
/O.EXP.KILM.SV.W.0036.000000T0000Z-180625T2315Z/
Florence SC-Williamsburg SC-
712 PM EDT MON JUN 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FLORENCE AND
NORTHERN WILLIAMSBURG COUNTIES WILL EXPIRE AT 715 PM EDT...
            
The storms which prompted the warning have weakened slightly, 
therefore the warning will be allowed to expire.  However gusty 
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.

LAT...LON 3382 7935 3369 7941 3361 7944 3369 8000
      3372 7998 3377 8000 3382 7991 3388 7988
TIME...MOT...LOC 2311Z 358DEG 15KT 3375 8001 3359 7938 

$$

TRA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:05 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jun 25, 4:05 PM EDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
Issued by National Weather Service Charleston SC
405 PM EDT Mon Jun 25 2018

.SYNOPSIS...
A weak front will remain stalled over the area through Tuesday
before Atlantic high pressure rebuilds. Another front may drop
into the area Friday before dissipating.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A Severe Thunderstorm Watch is in effect for the entire area
until 10 PM tonight.

A cold front is currently moving south into the area. Based on
surface observations, it appears the location of the front as
of 4 PM is near the NC/SC border. Convection is currently being
driven in two different locations. The first is for the coastal
counties, due to the sea breeze moving inland. The second is
further inland, which is due to a mid-level impulse approaching
from the west. The expectation is for convection to increase for
both areas, with the inland convection becoming more dominant
as we head into the evening. There is plenty of instability in
place, especially with temperatures well into the 90s and dew
points in the lower 70s. SPC Mesoscale Analysis currently shows
MLCAPEs ~2,500 J/kg across the southernmost tier of the CWA.
MLCAPEs are forecasted to increase over the next few hours with
a band ~3,000 J/kg across the southernmost tier of the CWA and
along the coast. Low level lapse rates are steep, up to 8 C/km.
PWATs are also around 2". All of these and more will help
increase the convective potential over the upcoming hours. The
main threat will be damaging winds. But small hail will also be
possible. Heavy rain should also be expected in these storms.
Though, they appear to be moving at a decent rate, which will
help to limit the flooding potential. However, any training or
backbuilding of storms over the same locations would cause
issues. The POPs generally reflect the timing of multiple CAMs
and radar trends. The worst conditions are expected in the
evening, then improving as the bulk of activity moves offshore.
Though, remnant showers should persist well into the night,
especially for the coastal counties. Overnight lows will
generally range from 70-75 degrees.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
A relatively active pattern is likely to persist into Tuesday as
a weak front remains stalled over eastern NC while a series of
upper shortwaves move through the area. Somewhat drier, more
stable air will shift in from the north as surface high pressure
builds down the Eastern Seaboard. Better instability will exist
across the SC Pee Dee region which will be south of the front.
We show 40-50% PoPs Tuesday into Tuesday evening, diminishing
Tuesday night as the greatest upper vorticity energy moves
southeast of the area. A marginal severe threat will exist
mainly along the NC/SC border and the Pee Dee region where the
best instability will exist. High temps will be noticeably
cooler given the weak cold air advection. Temps will top out in
the upper 80s with heat indices in the mid to upper 90s.

Temperatures will gradually warm Wednesday through Thursday as
the upper ridge builds toward the eastern United States. Mainly
diurnal convection is expected each day with the sea breeze the
main driver, though weak shortwave energy could also drive some
convection. Heat indices may be back above Heat Advisory
criteria again on Thursday.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A large upper ridge will build over the area Thursday night
through Sunday before shifting east of the area early next week.
Hot and muggy conditions are expected through Sunday, with the
potential for Heat Advisories. Mainly diurnal convection is
anticipated each day. Slightly cooler temps will occur Monday
into Tuesday as stronger onshore flow develops.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
As of 18Z...Radar shows two areas of convection developing this
afternoon, one along the sea breeze and another far inland. The
threat for thunderstorm impacts to the airports will increase
this evening and tonight as a mid-level disturbance combines
with a southward moving cold front. TEMPO IFR within severe
convection is possible. The bulk of the convection is expected
to shift offshore late this evening and overnight, allowing for
improving conditions. Winds are likely to shift to northwest or
even north late in the period.

Extended Outlook...Scattered showers and tstms will affect all
terminals Tuesday into Tuesday night. Brief period of MVFR
ceilings possible at NC terminals Tue night. Otherwise mainly
VFR outside brief restrictions in scattered showers/tstms.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
A cold front will move south into the area, then stall over the
coastal waters. North of the front, expect light winds,
generally from the north. South of the front, expect light
winds, generally from the south. Seas will range from 2-3 ft.

SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Brief period of E to NE flow over the NC waters Tuesday into
Tuesday night before Atlantic high pressure rebuilds and flow
becomes southerly.

LONG TERM /THURSDAY THROUGH FRIDAY/...
SW flow Thursday into Thursday night, becoming variable Friday
as a weak front drops into the waters.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...None.

&&

SYNOPSIS...99
NEAR TERM...99
SHORT TERM...99
LONG TERM...99
AVIATION...99
MARINE...99
Hazardous weather outlook, Jun 25, 1:13 PM EDT, 4 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
Issued by National Weather Service Charleston SC
113 PM EDT Mon Jun 25 2018

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-054>056-058-059-
261715-
Robeson-Bladen-Columbus-Inland Pender-Coastal Pender-
Inland New Hanover-Coastal New Hanover-Inland Brunswick-
Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown-
Central Horry-Northern Horry-
113 PM EDT Mon Jun 25 2018

...SEVERE THUNDERSTORM WATCH 218 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is marginal risk for excessive rainfall and localized flash
flooding potential on Tuesday.

Heat index values could reach 100 to 105 degrees Thursday through
Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

AMZ250-252-254-256-261715-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
113 PM EDT Mon Jun 25 2018

...SEVERE THUNDERSTORM WATCH 218 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Jun 25, 5:27 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
527 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     TSTM WND DMG     5 ESE FLORENCE          34.15N  79.71W
06/25/2018                   FLORENCE           SC   DEPT OF HIGHWAYS

            TREE DOWN ON BRIDLE CIRCLE AND TRILLY LANE.

&&

EVENT NUMBER ILM1800089

43
Special weather statement, Jun 25, 5:27 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Wilmington NC
527 PM EDT MON JUN 25 2018

NCZ109-252230-
Inland Brunswick NC-
527 PM EDT MON JUN 25 2018

...STRONG THUNDERSTORM WILL AFFECT CENTRAL BRUNSWICK COUNTY UNTIL
630 PM EDT...

At 526 PM EDT, Doppler radar was tracking a strong thunderstorm near
Brunswick County Community College Main Campus, or 12 miles north of
Oak Island. This storm was nearly stationary.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Mill Creek and Bolivia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern North Carolina.

LAT...LON 3411 7807 3400 7812 3409 7832 3417 7827
TIME...MOT...LOC 2126Z 115DEG 2KT 3409 7819

TRA
Special weather statement, Jun 25, 5:39 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Wilmington NC
539 PM EDT MON JUN 25 2018

SCZ023-252230-
Darlington SC-
539 PM EDT MON JUN 25 2018

...SPECIAL WEATHER STATEMENT FOR DARLINGTON COUNTY UNTIL 630 PM
EDT...

At 539 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lydia, or near Hartsville, moving east at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hartsville, Darlington, Lamar, Dovesville, Mont Clare, Lydia, Auburn,
Darlington Raceway, Mechanicsville, Oates, Floyd, Kellytown, Florence
Darlington Technical College Main Campus, North Hartsville, Mcleod
Medical Center and Carolina Pines Regional Medical Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.

LAT...LON 3437 8017 3444 7980 3429 7971 3430 7973
      3425 7976 3425 7981 3412 8001 3418 8013
      3420 8011 3423 8011 3427 8014 3428 8013
      3430 8016 3434 8018
TIME...MOT...LOC 2139Z 278DEG 11KT 3430 8011

JDW
Special weather statement, Jun 25, 5:52 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Wilmington NC
552 PM EDT MON JUN 25 2018

SCZ055-056-252230-
Coastal Georgetown SC-Inland Georgetown SC-
552 PM EDT MON JUN 25 2018

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL GEORGETOWN COUNTY UNTIL
630 PM EDT...

At 551 PM EDT, Doppler radar was tracking a strong thunderstorm near
Oatland, or 12 miles north of Georgetown, moving south at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Georgetown, Graves, Oatland and Georgetown Memorial Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.

LAT...LON 3340 7943 3357 7944 3358 7943 3359 7944
      3367 7929 3340 7920 3336 7930
TIME...MOT...LOC 2151Z 352DEG 10KT 3354 7933

TRA
Special weather statement, Jun 25, 6:02 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Wilmington NC
602 PM EDT MON JUN 25 2018

SCZ032-039-252300-
Williamsburg SC-Florence SC-
602 PM EDT MON JUN 25 2018

...SPECIAL WEATHER STATEMENT FOR SOUTHERN FLORENCE AND NORTHERN
WILLIAMSBURG COUNTIES UNTIL 700 PM EDT...

At 602 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Cartersville to Brittons Neck.
Movement was south at 25 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Lake City, Kingstree, Johnsonville, Pamplico, Hemingway, Hannah,
Cades, Poston, Nesmith, Indiantown, Hebron, Friendfield, Morrisville,
Henry, Kingsburg, Scranton, Coward, Olanta, Stuckey and Central
Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern South Carolina.

LAT...LON 3372 7998 3377 8000 3382 7991 3388 7988
      3389 7995 3395 7997 3399 7989 3402 7994
      3398 7951 3397 7948 3394 7949 3390 7943
      3389 7940 3388 7941 3384 7937 3383 7932
      3360 7946 3362 8003
TIME...MOT...LOC 2202Z 011DEG 21KT 3396 8008 3390 7935

TRA
Local storm report, Jun 25, 6:09 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
609 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     TSTM WND DMG     5 W YAUHANNAH           33.64N  79.27W
06/25/2018                   GEORGETOWN         SC   DEPT OF HIGHWAYS

            TREE DOWN ON 5360 PLEASANT DRIVE.

&&

EVENT NUMBER ILM1800090

43

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:43 PM EDTSevere Thunderstorm WarningILMDillon, Horry, Marion47 min
Jun 24, 9:16 PM EDTSevere Thunderstorm WarningILMHorry59 min
Jun 24, 9:31 PM EDTSevere Thunderstorm WarningILMWilliamsburg71 min
Jun 24, 9:33 PM EDTSevere Thunderstorm WarningILMHorry57 min
Jun 24, 10:04 PM EDTSpecial Weather StatementILMHorry56 min
Jun 25, 3:57 PM EDTSpecial Weather StatementILMDarlington33 min
Jun 25, 4:02 PM EDTSevere Thunderstorm WarningILMDarlington, Marlboro58 min
Jun 25, 4:47 PM EDTSpecial Weather StatementILMFlorence28 min
Jun 25, 4:54 PM EDTSevere Thunderstorm WarningILMFlorence37 min
Jun 25, 5:02 PM EDTSpecial Weather StatementILMGeorgetown43 min
Jun 25, 5:06 PM EDTSpecial Weather StatementILMGeorgetown39 min
Jun 25, 5:09 PM EDTSevere Thunderstorm WarningILMGeorgetown, Horry66 min
Jun 25, 5:24 PM EDTSpecial Weather StatementILMMarion51 min
Jun 25, 5:38 PM EDTSevere Thunderstorm WarningILMHorry, Marion54 min
Jun 25, 5:39 PM EDTSpecial Weather StatementILMDarlington51 min
Jun 25, 5:52 PM EDTSpecial Weather StatementILMGeorgetown38 min
Jun 25, 6:02 PM EDTSpecial Weather StatementILMWilliamsburg58 min
Jun 25, 6:07 PM EDTSevere Thunderstorm WarningILMGeorgetown38 min
Jun 25, 6:43 PM EDTAreal Flood AdvisoryILMGeorgetown2 hr
Jun 25, 6:47 PM EDTSpecial Weather StatementILMHorry28 min
Jun 25, 7:15 PM EDTSpecial Weather StatementILMMarlboro45 min
Jun 25, 7:16 PM EDTSpecial Weather StatementILMWilliamsburg44 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.